American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06F20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Norio Nawata. A note on trace scaling actions and fundamental groups of C$^*$-algebras. Proc. Amer. Math. Soc. 142 (2014) 3903-3908.
Abstract, references, and article information   
View Article: PDF

[2] David Handelman. Simple archimedean dimension groups. Proc. Amer. Math. Soc. 141 (2013) 3787-3792.
Abstract, references, and article information   
View Article: PDF

[3] Gejza Jenča. Coexistence in interval effect algebras. Proc. Amer. Math. Soc. 139 (2011) 331-344. MR 2729095.
Abstract, references, and article information   
View Article: PDF

[4] David J. Foulis. Compressions on partially ordered abelian groups. Proc. Amer. Math. Soc. 132 (2004) 3581-3587. MR 2084080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Yuanqian Chen and Paul Conrad. Special-valued subgroups of lattice-ordered groups. Proc. Amer. Math. Soc. 127 (1999) 1893-1902. MR 1476124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Franz-Viktor Kuhlmann, Salma Kuhlmann and Saharon Shelah. Exponentiation in power series fields. Proc. Amer. Math. Soc. 125 (1997) 3177-3183. MR 1402868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Adam H. Lewenberg. Locally injective maps in o-minimal structures without poles are surjective. Proc. Amer. Math. Soc. 124 (1996) 2839-2844. MR 1327024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] P. Ara and E. Pardo. Refinement monoids with weak comparability and applications to regular rings and $C*$-algebras . Proc. Amer. Math. Soc. 124 (1996) 715-720. MR 1301484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Salma Kuhlmann. Isomorphisms of lexicographic powers of the reals . Proc. Amer. Math. Soc. 123 (1995) 2657-2662. MR 1260172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. M. W. Glass and Paulo Ribenboim. Automorphisms of the ordered multiplicative group of positive rational numbers . Proc. Amer. Math. Soc. 122 (1994) 15-18. MR 1195720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Richard N. Ball, Anthony W. Hager and Ann Kizanis. Epimorphic adjunction of a weak order unit to an Archimedean lattice-ordered group . Proc. Amer. Math. Soc. 116 (1992) 297-303. MR 1100643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. J. Bernau, C. B. Huijsmans and B. de Pagter. Sums of lattice homomorphisms . Proc. Amer. Math. Soc. 115 (1992) 151-156. MR 1086322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. D. Anderson and Muhammad Zafrullah. Weakly factorial domains and groups of divisibility . Proc. Amer. Math. Soc. 109 (1990) 907-913. MR 1021893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Isidore Fleischer. Functional representation of vector lattices . Proc. Amer. Math. Soc. 108 (1990) 471-478. MR 993750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Wayne B. Powell and Constantine Tsinakis. Free products of abelian $l$-groups are cardinally indecomposable . Proc. Amer. Math. Soc. 86 (1982) 385-390. MR 671199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jonathan M. Borwein. On the Hahn-Banach extension property . Proc. Amer. Math. Soc. 86 (1982) 42-46. MR 663863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Norbert Riedel. A counterexample to the unimodular conjecture on finitely generated dimension groups . Proc. Amer. Math. Soc. 83 (1981) 11-15. MR 619970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1